Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
Available items only
E-Books/E-Docs
Author Arlinghaus, William C., 1944- author.

Title The classification of minimal graphs with given abelian automorphism group / William C. Arlinghaus.

Publication Info. Providence, Rhode Island : American Mathematical Society, 1985.
1985

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
Description 1 online resource (98 pages) : illustrations.
text rdacontent
computer rdamedia
online resource rdacarrier
Series Memoirs of the American Mathematical Society, 0065-9266 ; Number 330
Memoirs of the American Mathematical Society ; Number 330.
Note "September 1985, Volume 57, Number 330 (second of 6 numbers)."
Bibliography Includes bibliographical references and index.
Note Description based on print version record.
Subject Graph theory.
Abelian groups.
Automorphisms.
Genre/Form Electronic books.
Other Form: Print version: Arlinghaus, William C., 1944- Classification of minimal graphs with given abelian automorphism group. Providence, Rhode Island : American Mathematical Society, c1985 viii, 86 pages Memoirs of the American Mathematical Society ; Number 330. 9780821823316 85013537
ISBN 9780821823316
9781470407438 (e-book)

 
    
Available items only